# SDR SWI2023F00376

- Difficulty date: July 26, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 48,299 hours, 31,780 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL A-BRACKET CRACKED     (C-CHECK RO 9/13/2023)    REMOVED DAMAGED STAND-OFF ANGLE (A-BRACKET) & INSTALLED NEW STAND-OFF ANGLE P/N CN624-2082-201 ON R/H UPPER TRANSCOWL, REF. REO 670-54-21-971, REV. A, 2017-05-11. COMPLIED WITH SKY CARD 51-900-1002-SKY.
